# SDR AALA202304184203

- Difficulty date: April 15, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 68,530 hours, 27,633 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE IN FLIGHT. MAINTENANCE LUBED LAVAVORY DOOR PER AMM 12-20-00.
